# SDR DXTA2023071791120

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 12,970 hours, 9,883 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99120072
- Part serial: 1064
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: L
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMBING THROUGH 1000, FLASHING HYD PRESS WITH MASTER CAUTION. FLAPS STOPPED RETRACTING AT 7 WITH THE HANDLE IN FLAPS 0 POSITION. PERFORMED HYD QRH CHECKLIST.   REMOVED LT FLAP ACTUATOR  IAW  MM 27-51-04.   INSTALLED A REPAIRED FLAP ACT IAW MM 27-51-04 WITH NEW HARDWARE.  WIRED LT FLAP ACTUATOR UP LIMIT SWITCH. ALL WORK IAW  MANUAL 20-30-25. SPLICED X2  LT UP LIMIT SWITCH WIRING.  INSTALLED & SAFTIED LT FLAP ACTUATOR ROD END. COMPLIED WITH LT FLAP ACTUATOR LOCKING PRESSURE ADJUSTMENT & FLAP INTERCONNECT LOOP CABLE ADJUST CHECK IAW MM 27-51-00, & MM 27-51-04. OPS FLAPS THRU CYCLES, ALL INDICATIONS NORMAL, NO HYD LEAKS NOTED, TRAVEL CHKS GOOD.  VERIFIED LT ACT MAINT, SAFETIES, RIGGING & OPS CHECKS.
